MathSciNet Relay Station
MathSciNet bibliographic data
MR1475322 58F21 (14K20 32S70 34C05)
Pushkar′, I. A. A multidimensional generalization of Il′yashenko's theorem on abelian integrals. (Russian) Funktsional. Anal. i Prilozhen. 31 (1997), no. 2, 34--44, 95; translation in Funct. Anal. Appl. 31 (1997), no. 2, 100–108
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement